# SDR UIEA2019050804155

- Difficulty date: May 8, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,398 hours, 16,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 086C5024
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVHT MESSAGE ILLUMINATED.( TRANSFERRED TO MDDR# 111378 PER MEL 21-40-02-01-01B CAT C DUE 19MAY19.     LOG PAGE 1053418 - M4: PERFORMED BITE TEST OF RT PACK CONTROLLER. FOUND CONTROLLER FAULT LIGHT ILLUMINATED. REMOVED AND REPLACED RT CONTROLLER WITH SERVICEABLE UNIT. OPS CHECK IS GOOD.  THIS CLEARS DMI # 111374. PLACARDS REMOVED. MCC NOTIFIED. REF AMM 12-51-14.     LOG PAGE 1053418 - M5: REF LP 1053418, ITEM 4 FOR REPLACEMENT OF RT PACK CONTROLLER. PERFORMED OPS CHECK OF AFT CARGO HEAT. OPS CHECK IS GOOD. NO MESSAGES DISPLAYED. THIS CLEARS DMI # 111378. REF AMM 21-44-00. MCC NOTIFIED. PLACRADS REMOVED.   )
